# SDR DALA13033500931

- Difficulty date: June 24, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 65,008 hours, 49,530 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Rig
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE RETRACT CABLE FOR THE CATWALK IN TAIL SECTION, WAS NOT ABLE TO PROPERLY MAINTAIN CATWALK POSITIONING.  CATWALK WILL NOT COME UP WHEN THE AIRSTAIRS GO DOWN.  THE SYS WAS FORWARDED AND PLACARD PROCEDURES WERE COMPLIED WITH.  ON 03JUL, THE CATWALK CABLE TENSION WAS FOUND TO BE LOW AND OUT OF LIMITS. THE CABLE WAS RIGGED BACK INTO PROPER TENSION SPECIFICATIONS AND THE ACFT WAS RETURNED TO SERVICE.  (LP NR 9579664)
